# SDR SCNA20220802088

- Difficulty date: July 29, 2022
- Submitted: August 2, 2022
- Operation: Air carrier
- Aircraft: N814SY
- Make and model: Boeing 737-8BK
- Aircraft serial: 30620
- Aircraft time: 61,314 hours, 32,933 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Slide
- Condition: Inoperative
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEFECT:  L1 DOOR SLIDE FELL OUT OF CASE  RESOLUTION:  RE-INSTALLED L1 SLIDE IN ACCORDANCE WITH AMM 25-66-00.
